# SDR MASA20211221643

- Difficulty date: December 21, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N905J
- Make and model: Cndair CL6002D24
- Aircraft serial: 15005
- Aircraft time: 43,327 hours, 34,453 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: None
- Part number: AIPC28129105
- Part serial: NA
- Condition: Dented
- Location: Longeron Side Fi
- Part time: 43,327 hours, 34,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LONGERON SIDE FITTING FUEL VENT AND THE WELDED TUBE ASSEMBLY WERE FOUND TO HAVE DENTS ON THE OUTER SURFACE OF THE TUBES. PERFORMED PERMANENT REPAIR IAW CRJ900 AMM 28-12-00-710-801-A01 (REV 68 DATED 9-21-2021) AND CRJ900 AIPC 28-12-91-05, FIG 5 ITEM 5 (REV 70 DATED 8-9-2021). DEFECT LOCATION: LONGERON SIDE FITTING FUEL VENT
